# SDR SWIA202163152

- Difficulty date: October 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STGR23L FS282.00   (C CHECK RO 12-19-21)   REMOVED CORROSION AND REPAIRED STGR 23L AT APPROX FS282.00 PER CRJ700 SRM 53-00-03-201-001-A01.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
